# SDR AALA20131023009

- Difficulty date: October 21, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FACTORY INSTALLED HOLES WITH LESS THAN MINIMAL EDGE DISTANCE.  INSTALLED NEW SEAT TRACK, MOVED FLOOR BEAM HOLE & MODIFIED BOTTOM FLANGE OF SEAT TRACK IAW SRM 51-70-5 & EA MD80-53-032129.
